# SDR DL76L030529

- Difficulty date: June 8, 2003
- Submitted: July 3, 2003
- Operation: Air carrier
- Aircraft: N183DN
- Make and model: Boeing 767332
- Aircraft serial: 27110
- Aircraft time: 48,297 hours, 7,640 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 190611
- Condition: Overheated
- Location: Cabin Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, B
- Precautionary procedure: O

## Discrepancy

APPROX 3 HRS INTO FLT F/A REPORTED STRONG ODOR IN AFT GALLEY.  ODOR WAS STRONGEST IN VICINITY OF CAPT SIDE LAVATORY/ AISLE AIR VENTS.  ODOR WAS ELECTRICAL IN NATURE AND DISSIPATED AFTER 10 MIN.  FOUND CEILING LIGHT BALLAST AT 41A, B OVERHEAD INOP AND WITH STRONG ODOR.  REPLACED BALLAST AT 41 A, B.  CHECKS GOOD NO MORE ODOR,
